Optimization of a system of linear differential equations with random coefficients

  • K. G. Valeyev
  • I. A. Dzhalladova


We consider a system of differential equations with controls that are linearly contained in the right-hand sides. We establish a necessary condition for the optimal control that minimizes a quadratic functional.
How to Cite
Valeyev, K. G., and I. A. Dzhalladova. “Optimization of a System of Linear Differential Equations With Random Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 4, Apr. 1999, pp. 556–561, https://umj.imath.kiev.ua/index.php/umj/article/view/4640.
Short communications